# SDR CA130515002

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN TRYING TO TAKE GEAR DOWN, CREW RECEIVED A NOSE GEAR WARNING. THEY MADE A GO AROUND.  WENT INTO HOLDING AND PERFORMED THE CHECKLIST. AFTER PULLING THE MANUAL RELEASE HANDLE THEY RECEIVED 3 GREEN GEAR LIGHTS.  THE LANDING WAS NORMAL BUT THE NOSE WHEEL STEERING WAS INOPERATIVE.  ON GROUND THEY HAD TO USE DIFFERENTIAL BRAKING IN ORDER TO TURN.
